ΕλληνικάClear Cookie - decide language by browser settings

NONLINEARITY IN THE CANADIAN AND U.S. LABOR MARKETS: UNIVARIATE AND MULTIVARIATE EVIDENCE FROM A BATTERY OF TESTS

Panagiotidis, Theodore and Pelloni, Gianluigi (2007) NONLINEARITY IN THE CANADIAN AND U.S. LABOR MARKETS: UNIVARIATE AND MULTIVARIATE EVIDENCE FROM A BATTERY OF TESTS. Macroeconomic Dynamics, 11 (05). pp. 613-637.

[img] Text
panagiotidis5.pdf

Download (1MB)
Item Type: Article
Depositing User: Admin Admin
Date Deposited: 13 Oct 2015 17:56
Last Modified: 13 Oct 2015 17:56
URI: http://eprints.lib.uom.gr/id/eprint/533

Actions (login required)

View Item View Item